Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/99127
DC FieldValueLanguage
dc.contributor.authorYa-Shu Wangzh_TW
dc.contributor.author王雅書zh_TW
dc.date2017-11-23-
dc.date.accessioned2019-10-03T07:40:42Z-
dc.date.available2019-10-03T07:40:42Z-
dc.identifier10.1016/j.jmaa.2017.11.040zh_TW
dc.identifier.urihttp://hdl.handle.net/11455/99127-
dc.description.abstractWe study the structure of an n-homogeneous polynomial P:A_p(G_1)->A_p(G_2) between Figá-Talamanca–Herz algebras. Among other results, we show that there exist a proper affine map α:Y⊂ G_2->G_1 defined in an open coset Y of G_2 such that P(f)(y)=f(α(y))^n, ∀f∈A_p(G_1),y∈Y when the locally compact groups G_1,G_2 are amenable and P is p-completely contractive, orthogonally additive and multiplicative, and preserves a right identity of A_p(G_1).zh_TW
dc.language.isoenzh_TW
dc.relationJournal of Mathematical Analysis and Applications Volume 459, Issue 2, 15 March 2018, Pages 1222-1232zh_TW
dc.relation.urihttps://www.sciencedirect.com/science/article/pii/S0022247X17310417?via%3Dihubzh_TW
dc.subjectFigá-Talamanca–Herz algebraszh_TW
dc.subjectHomogeneous polynomialszh_TW
dc.subjectCompletely bounded mapszh_TW
dc.subjectOrthogonally additivezh_TW
dc.subjectZero product preservingzh_TW
dc.titleOrthogonally additive and multiplicative maps between Figá-Talamanca–Herz algebraszh_TW
dc.typeJournal Articlezh_TW
dc.awards2018zh_TW
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.openairetypeJournal Article-
item.cerifentitytypePublications-
item.fulltextwith fulltext-
item.languageiso639-1en-
item.grantfulltextrestricted-
Appears in Collections:應用數學系所
Files in This Item:
File Description SizeFormat Existing users please Login
135.pdf355.55 kBAdobe PDFThis file is only available in the university internal network    Request a copy
Show simple item record
 

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.